# SDR AALA202404249622

- Difficulty date: April 24, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 25,944 hours, 11,976 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: D572528100300
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING , RIGHT HAND MAIN LANDING GEAR SUPPORT RIB 5 / TRUNNION  AFT FORWARD LUG,  AFT FACE. REPAIRED RIGHT WING , RIGHT HAND MAIN LANDING GEAR SUPPORT RIB 5 / TRUNNION  AFT FORWARD LUG,  AFT FACE. PER EA 351093A.
